# SDR EPUA20131030002

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N7384U
- Make and model: Cessna 207A
- Aircraft serial: 20700431
- Aircraft time: 34,191 hours
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: 12700821
- Condition: Failed
- Location: Landing Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN DURING FLIGHT.  MAINTENANCE DISCOVERED THAT DIODE  THAT IS CONNECTED BETWEEN THE LANDING LIGHT AND TAXI LIGHT SWITCHES SHOWED SIGNS OF HEAT DAMAGE AND WAS VERY HOT TO THE TOUCH. REPLACEMENT OF THE DIODE REMEDIED THE PROBLEM.
